Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the white spot found at the end of stomach during an endoscopy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
I had an endoscopy and there was a white spot at the end of the stomach going to the small intestine. They did not biopsy it. But I would like to know what it is.
Posted Mon, 10 Feb 2014 in General Health
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: May be a Intestinal Lymphangiectiasia. other find? Detailed Answer: Hello, I have gone through your query and understand your concern. These white spots are usually due to Intestinal Lymphangiectasia in the proximal duodenum. Intestinal Lymphangiectasia is characterized by dilatation of lymphatic channels in intestine . White spots might be indicative for stagnant lymphatic flow in the intestine. but it may also associated with Chronic non specific duodenitis and giardiasis. Do you have any abdominal pain? Do you feel any changes in bowel movements? In addition to anemia, so you have any other disease or condition? Have you had any stool test and blood tests? For what you have done these endoscopy procedure? What are all the other findings in endoscopy report? Waiting for your response.
Above answer was peer-reviewed by
Follow-up: What is the white spot found at the end of stomach during an endoscopy? 9 hours later
Blood in stools - tar like; on Warfarin and Zinc.; the endoscopy was ordered to detect bleeding from the stomach area which may be causing the blood in the stools. I have a spot on my liver which is not growing but is on watch and I have one functioning kidney, the other one has not been removed. Is there such a thing as an ulcer in this area? It is bright white and looks a bit like a volcano.
Answered by Dr. Manjeth Kumar G 6 hours later
Brief Answer: May be due to scarring of healed Ulcer. Warfarin Detailed Answer: Hello, Usually bleeding spot is cherry red color in endoscopy. White spots usually indicate focal scarring by the healed ulcer. Warfarin is the anticoagulant. It may increase the risk of bleeding in peptic ulcer patients. This may be cause for the blood and black tarry stool. Please discuss with your treating doctor regarding the use of warfarin. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor